Hi, I'm a 24 yr old female and I started getting a rash like symptom at the bottom of my jaw like white bumps tha when squeezed produce stringy like substance. Not a typical whitehead.
Is this a closed comedone? Was thinking folliculitis maybe?
I still get proper spots too, some majorly painful ones too that stay under the skin.
So it started at the bottom if my jaw and spread across my face!
I was using dermalogica products and stopped using them, it may have caused a reaction. Now a couple months later and using Cetaphil it's cleared slightly but the rash is still there and feels really uneven.
Currently on akamin50 twice a day and epiduo 0.1/2.5% fell containing adapalene and benzoyl peroxide.
Well, without a detailed clinical evaluation it would be difficult to determine the cause of your symptoms. Possibilities that may need to be considered include infections, inflammations, allergic reactions, acne, folliculitis etc. Since antibiotic medications and ointment containing benzoyl peroxide have not been helpful, I would suggest considering an evaluation by a dermatologist for an accurate diagnosis and appropriate management.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.